# SDR CALA2015102094618

- Difficulty date: October 15, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 81,130 hours, 14,873 cycles
- Engine: Pwa PW4077
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1287 - 1308, LBL 18.3 TO LBL 25.7, HORIZONTAL PRESS DECK WEB FOUND CRACK APPROX 2.5 IN LENGTH.  REPAIRED IAW ECRA 5310-06625 & SB 777-53-0004 DATED MAY 11 2000 FIG 3.
